# SDR FDKA200609260

- Difficulty date: September 14, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 13,012 hours, 12,479 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6073 FLL.  CREW REPORTED A SPOILER FAIL MSG.  MAINTENANCE ADJUSTED LT SPOILER PROXIMITY SWITCH AND SPU.
